MAUDE Adverse Event Report: Terumo Cardiovascular Systems Corporation Advanced Perfusion System 1; Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1

Terumo Cardiovascular Systems Corporation Advanced Perfusion System 1; Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1
Model Number 801763
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
Advanced Perfusion System 1
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1
Manufacturer (Section D)
Terumo Cardiovascular Systems Corporation
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
Same
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
+1(734)663-4145
MDR Report Key50765732
Report Number1828100-2026-00267
Device Sequence Number9333205
Product Code DTQ
UDI-Device Identifier00886799000656
UDI-Public(01)00886799000656(11)1711128
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801763
Device Catalogue Number801763
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown